# SDR DL73K010056

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,639 hours, 38,529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 655447015
- Condition: Detached
- Location: Air Mix Chamber
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT AND PAX NOTED SEAT RAIL AND FLOOR AROUND 7ABC IS WARM, TOO HOT TO THE TOUCH.  FLT ATTENDANTS REPORTS HEAT SMELL IN AREA.  FOUND LT SIDE MIX CHAMBER DISINTEGRATED AND LT HOT AIR SUPPLY DUCT SEPARATED FROM CHAMBER.  REPLACED MIX CHAMBER.
